# SDR CHQA200600077

- Difficulty date: July 7, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 16,069 hours, 12,890 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 3148 - RIC-LGA - AT CRUISE FL23, NR 1 ENGINE FLAME OUT.  RIGHT AFTER A BANG NOISE WAS HEARD BY THE CAPTAIN, EICAS SHOWED NR 1 ENGINE SHUTTING ITSELF DOWN, THEN RECEIVED -ENG 1 OUT- MESSAGE FOLLOWED BY A SLIGHT EXHAUST SMELL.  DECLARED AN EMERGENCY AND LANDED SAFELY.  F/O RAN CHECKLIST AND ATTEMPTED A RESTART OFF THE APU WITH NO SUCCESS.  REMOVED AND REPLACED NR 1 ENGINE.
